Câmara, MC and Partington, JR orcid.org/0000-0002-6738-3216 (2018) Multipliers and equivalences between Toeplitz kernels. Journal of Mathematical Analysis and Applications, 465 (1). pp. 557-570. ISSN 0022-247X
Abstract
Multipliers between kernels of Toeplitz operators are characterised in terms of test functions (so-called maximal vectors for the kernels); these maximal vectors may easily be parametrised in terms of inner and outer factorisations. Immediate applications to model spaces are derived. The case of surjective multipliers is also analysed. These ideas are applied to describing equivalences between two Toeplitz kernels.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2018 Elsevier Inc. This is an author produced version of a paper published in Journal of Mathematical Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Toeplitz kernel; Model space; Multiplier; Carleson measure |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 09 May 2018 14:12 |
Last Modified: | 09 May 2019 00:42 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.jmaa.2018.05.023 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:130517 |